Jump to content
Kimi

Radiation

Recommended Posts

Kimi

Yes, I did have more shortness of breath both times I had radiation. Once was just near my lungs and again later when my lungs were radiated. It can cause pneumonitis. The first time I'd gone on a trip to celebrate finishing treatment and just used my rescue inhaler and suffered until it got better. Stupid of me I think now. But I wasn't a part of this group then and no one warned me. The second time I saw my Pulmonologist and she gave me about 7 days of prednisone and that took care of it. It's very common after having radiation in that area. I'd let someone know about it. Your Pulmonologist or Oncologist. Hope that helps. 

Judy M. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...